Boletim da Sociedade Brasileira de Matemática - Bulletin/Brazilian Mathematical Society

, Volume 17, Issue 1, pp 21–39

Convex immersions into positively-curved manifolds

  • Ivan A. Tribuzy
Article

DOI: 10.1007/BF02585474

Cite this article as:
Tribuzy, I.A. Bol. Soc. Bras. Mat (1986) 17: 21. doi:10.1007/BF02585474
  • 19 Views

Copyright information

© Sociedade Brasileira de Matemática 1986

Authors and Affiliations

  • Ivan A. Tribuzy
    • 1
  1. 1.Departamento de MatemáticaUniversidade do AmazonasManaus